How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask RK Your Own Question
RK
RK, Doctor
Category: Dermatology
Satisfied Customers: 3655
Experience:  M.D., DM
14495901
Type Your Dermatology Question Here...
RK is online now

I just wanted to know what is MYOPOTHY, YES I RECIEVED A

Customer Question

I just wanted to know what is MYOPOTHY
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: YES I RECIEVED A LETTER THIS MORNING FROM THE LONDON HOSPITAL SAYING THAT THE RAMIPRIL AND HYDROXYCHLOROQUINE THAT I TAKE MAY CAUSE MYOPOTHY
JA: Anything else in your medical history you think the Doctor should know?
Customer: I HAVE BEEN TREATED FOR BEHCETS DISEASE FOR TEN YEARS BUT AFTER MY VISIT TO THE LONDON HOSPITAL I HAVE BEEN TOLD THAT I DO NOT HAVE IT
Submitted: 7 months ago.
Category: Dermatology
Expert:  RK replied 7 months ago.

Hi,

Thanks for posting your query.

I am Dr.R.K and I am pleased to assist you.

Your age and gender?

What symptoms you have?

Customer: replied 7 months ago.
I JUST WANT TO KNOW WHAT MYOPOTHY IS
Expert:  RK replied 7 months ago.

Myopathy is poor functioning of muscles causing weakness.

Let me know if you have anymore questions.